The algebra generated by a pair of operator weighted shifts

Tom 62 / 1995

Marek Ptak Annales Polonici Mathematici 62 (1995), 97-110 DOI: 10.4064/ap-62-2-97-110


We present a model for two doubly commuting operator weighted shifts. We also investigate general pairs of operator weighted shifts. The above model generalizes the model for two doubly commuting shifts. WOT-closed algebras for such pairs are described. We also deal with reflexivity for such pairs assuming invertibility of operator weights and a condition on the joint point spectrum.


  • Marek Ptak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek